%0 Journal Article
	%A Yanling Zhu and  Kai Wang
	%D 2010
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 43, 2010
	%T Periodic Solutions for a Third-order p-Laplacian Functional Differential Equation
	%U https://publications.waset.org/pdf/9542
	%V 43
	%X By means of Mawhin’s continuation theorem, we study a kind of third-order p-Laplacian functional differential equation with distributed delay in the form: ϕp(x (t)) = g  t,  0 −τ x(t + s) dα(s)  + e(t), some criteria to guarantee the existence of periodic solutions are obtained.

	%P 808 - 811